advertisement
Question
Posted by: Desperate | 2011/09/01

low libido

I''m using a lot of medication for Bipolar Mood Disorder, one of the side-effects is decrease in Libido. I bought Erex for Women capsules to enhance your Libido. On the pamflet it says if you''ve got depression you cant use it, why not? Any other suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I'm afraid the information about why you can't used Erex with depression would need to be reposted on the Psychiatrist's expert forum. As for what can assist with loss of libido - this is a tricky one. There is currently no medication with proven efficacy to assist with medication related loss of libido. Some research is being done on this subject, but no conclusive evidence thus far. Given the nature of your Disorder, it's really important that you maintain your current medication regime if it is controlling your mood. The next best option is to look to enhance your sexual response as far as possible. This would mean reducing as many factors as possible that decrease your sexual interest (wish/psychological desire), and likewise look to increase your wish to be sexual despite loss of libido. Enhancing arousal can assist as many women find that desire can still be experienced to some extent if they are able to become aroused. You might benefit from consulting with a psychosexual therapist to guide you in this regard if you are not sure how to do this.

Claire - SASHA

For further information please consult SASHA's website at www.sexualhealth.qw.co.za/dru For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2011/09/01

I'm afraid the information about why you can't used Erex with depression would need to be reposted on the Psychiatrist's expert forum. As for what can assist with loss of libido - this is a tricky one. There is currently no medication with proven efficacy to assist with medication related loss of libido. Some research is being done on this subject, but no conclusive evidence thus far. Given the nature of your Disorder, it's really important that you maintain your current medication regime if it is controlling your mood. The next best option is to look to enhance your sexual response as far as possible. This would mean reducing as many factors as possible that decrease your sexual interest (wish/psychological desire), and likewise look to increase your wish to be sexual despite loss of libido. Enhancing arousal can assist as many women find that desire can still be experienced to some extent if they are able to become aroused. You might benefit from consulting with a psychosexual therapist to guide you in this regard if you are not sure how to do this.

Claire - SASHA

For further information please consult SASHA's website at www.sexualhealth.qw.co.za/dru For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement